MAUDE Adverse Event Report: ACUMED, LLC T8 CANNULATED STICK FIT HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED, LLC T8 CANNULATED STICK FIT HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 80-4145
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the device has not returned for evaluation and has been reported to acumed that it will not be returned, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.
 
Event or Problem Description
It was reported that during a removal case, the patient needed a scaphoid screw removed and the driver tip broke trying to remove the screw.The procedure was completed after a 30 min delay.

Brand Name
T8 CANNULATED STICK FIT HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25337518
Report Number3025141-2026-00290
Device Sequence Number20156487
Product Code HWR
UDI-Device Identifier10806378121661
UDI-Public10806378121661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4145
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3052-35022, 22MM, 3.5 MINI ACUTRAK 3® BONE SCREW.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite